Remember this: everything you need is just inside your heart. When the ants in the kitchen are overwhelming, when the moment feels unbearable, when you can’t find the next step and the chores and obligations are stacked high–just breathe. Know that you are perfect as you are and when you are ready, carry on.
Sometimes you just need to get through the next five seconds, then the next minute. Then there is that moment when you’ve gotten 5 minutes under you’re belt. Then an hour. Then a day.
The title “Nurse Ratched” just doesn’t apply to you or this experience. You are a healer, Maria, with an instinct and grace that you’ll call on over and over and over again these following months. You have seen suffering, you know what to do for your “patient” and yourself. No judgements, no labeling. And when you can’t figure out what to do, you’re surrounded by people who will help you if you ask.
Take good care of YOU. Best wishes, best kindness–Susie
Take heart, Maria. Yours is not an easy journey to be traveling, Just know we are all rooting for you, and for Jon. How lucky he is to have a woman such as you in his corner.
i have never written to Jon and I remember that he hates getting advice from readers. SO i’m writing to you about something I feel SUPER strongly about – and that is that anyone on an antibiotic take probiotics (not just eating yogurt) – my husband was on an antibiotic back in November – and developed c-diff which is a very nasty thing to have – and he can’t get rid of it – it’s been a nightmare for 7-8 months now, MUCH worse than the condition for which he had to take the antibiotic. even a mild antibiotic can cause it – My husband is only 65, in very good physical shape and health – his doctor said that “he won the c-diff lottery” – some people get it, most don’t – I am kind of thinking that Jon’s health practitioner is conscious of the need for probiotics to be taken along with antibiotics – so maybe this is not a new suggestion – but it’s a strong one – coming from someone who TOLD her husband to take the pro-biotic – but — well, he didn’t listen and he’s suffering a real nightmare. I never write to bloggers – but I feel like I should do a public service announcement for all of humanity – if you are taking an antibiotic – beware of the danger of c-diff and minimize it by taking a probiotic. My best to you – it’s hard to be the caregiver.
Poor Dear. She looks like she’s been hit by a truck and left in the middle of the road. I know that feeling . . .
So who’s giving care to the caregiver? Hmmm?
This is for Cheryl.
This happened to me also: 1st, dentistry with 2 antibiotics (stupid dentist) then C-Diff, which I did shake after 11 days in hospital, and then a severe heart attack. caused by a heart muscle infection. I needed two stents.
All caused by the strong antibiotics.
So, yes, yes–take probiotics, making sure the cultures are alive.
All my best wishes and prayers to Jon and to you.
Now this all sounds a bit scary. 🙁
Your email address will not be published. Required fields are marked *
Notify me of follow-up comments by email.
Notify me of new posts by email.
Buy these! YOU CAN PURCHASE MY WORK IN MY ETSY SHOP >